# SDR YENA2021111100760

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 56,759 hours, 19,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin Panel
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EA A21-1191-01 FUSELAGE/ FWD FUSELAGE/ LOWER SKIN/ FR 34 & STR 43L-43R/ TOOLING MARKS- PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
